MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE SHIM SZ5 6MM; TIBIAL INSERT TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE SHIM SZ5 6MM; TIBIAL INSERT TRIALS
Catalog Number 254500652
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported during routine instrument inspection it was discovered that the instruments were worn or broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information provided: "found during routine instrument inspection".The product was returned to depuy synthes for evaluation.Visual inspection revealed delaminated and chipped patterns on the edge of the device.Device had signs of usage on its overall surface and no other anomaly was noted.This type of damage is consistent with other tools and hard edges coming in contact with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune shim sz5 6mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ATTUNE SHIM SZ5 6MM
Common Device Name
TIBIAL INSERT TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24148044
Report Number1818910-2026-01348
Device Sequence Number8887360
Product Code HWT
UDI-Device Identifier10603295133445
UDI-Public(01)10603295133445(10)MVMCBQ200
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500652
Device Lot NumberMVMCBQ200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown